MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING
Catalog Number 8001061610
Health Effect - Clinical Codes Swelling (2091); Tissue Damage (2104)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient allegedly suffered some skin damage and / or blisters while using a temperature therapy blanket the customer described the device that was being used with the blanket as a meditherm, however they could not verify this as they did not provide a serial number.
 
Additional Manufacturer Narrative
Additional attempts were made to gather further information regarding this alleged issue, however, the customer did not respond to these attempts.Further information was not available.
 
Event or Problem Description

Brand Name
BLKT 1-SIDE NONWOV COLDER CON
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8414331
Report Number0001831750-2019-00279
Device Sequence Number16624352
Product Code DWJ
UDI-Device Identifier07613327175127
UDI-Public07613327175127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number8001061610
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1